# SDR SWAA2024072214546

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 15,646 hours, 7,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT LIGHT AT AFT EMERGENCY OVER WING EXIT INOP<[01] R&R RH EMERGENCY EXIT LIGHT AT AFT EMERGENCY OVER WING EXIT BATTERY PACK IAW AMM 33-51-06
